Carregant...
Carregant...

Vés al contingut (premeu Retorn)

DGDSA - Geometria Diferencial, Sistemes Dinàmics i Aplicacions

Total activitats: 1307
Tipus
Grup de recerca
Tipus de grup
Grup de recerca UPC
Acrònim
DGDSA
URL
http://www-ma4.upc.es/dgdsa/ Obrir en finestra nova
Completa aquestes dades (només responsables)
  • Barbero Liñan, Maria
    (fins 2014-12-31)
  • Herrero Izquierdo, Jose
    (fins 2011-08-31)
  • Martin Grillo, Ruben
    (fins 2004-12-31)
  • Prieto Martinez, Pedro Daniel
    (fins 2015-12-31)
  • Rodríguez Olmos, Miguel Andrés
    (fins 2017-08-31)
  • Ros Ferre, Rosa Maria
    (fins 2012-04-30)
  • Teixido Roman, Miguel
    (fins 2015-04-01)
  • Vallejo Rodriguez, Jose Antonio
    (fins 2006-08-31)

Producció científica

1 a 50 de 1307 resultats
 
  • The Hamiltonian tube of a cotangent-lifted action

     Rodriguez, M.; Teixidó-Román, M.
    Journal of symplectic geometry
    Vol. 15, num. 3, p. 803-852
    DOI: 10.4310/JSG.2017.v15.n3.a7
    Data de publicació: 2017
    Article en revista
  • The wave equation for stiff strings and piano tuning  Accés obert

     Gràcia, Xavier; Sanz-Perela, T.
    Reports@SCM
    Vol. 3, num. 1, p. 1-16
    Data de publicació: 2017
    Article en revista
  • Order reduction, projectability and constrainsts of second-order field theories and higuer-order mechanics  Accés obert

     Gaset, J.; Roman-Roy, N.
    Reports on mathematical physics
    Vol. 78, num. 3, p. 327-337
    Data de publicació: 2016-12-01
    Article en revista
    Accés al text complet
  • Variational principles and symmetries on fibered multisymplectic manifolds

     Gaset, J.; P.D. Prieto-Martínez; Roman-Roy, N.
    Communications in Mathematics
    Vol. 24, num. 2, p. 137-152
    DOI: 10.1515/cm-2016-0010
    Data de publicació: 2016-12-01
    Article en revista
  • Matemots

     Gràcia, Xavier
    SCM/Notícies
    Vol. 40, p. 90
    Data de publicació: 2016-12
    Article en revista
  • Hamilton–Jacobi theory, dynamical systems, and geometric structures

     Gràcia, Xavier
    Czech, Slovenian, Austrian, Slovak and Catalan Mathematical Societies joint meeting
    Data de presentació: 2016-09-21
    Presentació treball a congrés
  • Symmetries and conservation laws in multisymplectic second-order field theories: the gravitational field

     Roman-Roy, N.; Gaset, J.
    International Fall Workshop on Geometry and Physics
    Data de presentació: 2016-09-01
    Presentació treball a congrés
  • The spectrum of the stiff string and proposals for piano tunings

     Gràcia, Xavier; Sanz-Perela, T.
    Czech, Slovenian, Austrian, Slovak and Catalan Mathematical Societies joint meeting
    Data de presentació: 2016-09
    Presentació treball a congrés
  • Regularity properties of fiber derivatives associated with higher-order mechanical systems

     Colombo, L.; P.D. Prieto-Martínez
    Journal of mathematical physics
    Vol. 57, num. 8, p. 082901-1-082901-25
    DOI: 10.1063/1.4960822
    Data de publicació: 2016-08
    Article en revista
  • Some structural aspects of Hamilton-Jacobi theory

     Gràcia, Xavier
    International Conference on Differential Geometry and its Applications
    Data de presentació: 2016-07-12
    Presentació treball a congrés
  • Structural aspects of Hamilton–Jacobi theory

     Cariñena, J.F.; Gràcia, Xavier; Marmo, G.; Martínez, E.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    International journal of geometric methods in modern physics
    Vol. 13, num. 2, p. 1-26
    DOI: 10.1142/S0219887816500171
    Data de publicació: 2016-02-01
    Article en revista
  • Classification and stability of relative equilibria for the two-body problem in the hyperbolic space of dimension 2

     Garcia Naranjo, L.; Marrero, J.; E. Pérez-Chavela; Rodriguez, M.
    Journal of differential equations
    Vol. 260, num. 7, p. 6375-6404
    DOI: 10.1016/j.jde.2015.12.044
    Data de publicació: 2016-01-13
    Article en revista
  • The wave equation for stiff strings and piano tuning

     Gràcia, Xavier; Tomás Sanz-Perela
    DOI: 10.2436/20.2002.02.11
    Data: 2016
    Document cientificotècnic
  • A quantum route to Hamilton–Jacobi equation: comments and remarks

     Cariñena, J.F.; Martínez, E.; Marmo, G.; Gràcia, Xavier; Muñoz-Lecanda, Miguel C.
    DOI: 10.4064/bc110-0-3
    Data de publicació: 2016
    Capítol de llibre
  • Music and mathematics. From Pythagoras to fractals  Accés obert

     Gràcia, Xavier
    Shuxue yilin
    Vol. 34, num. 4, p. 360-361
    Data de publicació: 2015-12-30
    Article en revista
    Accés al text complet
  • Matemots  Accés obert

     Gràcia, Xavier
    SCM/Notícies
    Vol. 38, p. 93
    Data de publicació: 2015-12
    Article en revista
    Accés al text complet
  • Structural aspects of Hamilton-Jacobi theory

     Cariñena, J.F.; Gràcia, Xavier; Marmo, G.; Martínez, E.; Muñoz-Lecanda, Miguel C.; Roman-Roy, N.
    Data: 2015-11-01
    Document cientificotècnic
  • A Hamiltonian study of the stability and bifurcations for the satellite problem  Accés obert

     Muñoz-Lecanda, Miguel C.; Rodriguez, M.; Teixidó-Román, M.
    Journal of nonlinear science
    Vol. 25, num. 6, p. 1347-1390
    DOI: 10.1007/s00332-015-9257-6
    Data de publicació: 2015-10-01
    Article en revista
    Accés al text complet
  • Variational principles for multisymplectic second-order classical field theories  Accés obert

     P.D. Prieto-Martínez; Roman-Roy, N.
    International journal of geometric methods in modern physics
    Vol. 12, num. 8
    DOI: 10.1142/S0219887815600191
    Data de publicació: 2015-09-01
    Article en revista
    Accés al text complet
  • A new multisymplectic unified formalism for second order classical field theories  Accés obert

     P.D. Prieto-Martínez; Roman-Roy, N.
    Journal of Geometric Mechanics
    Vol. 7, num. 2, p. 203-253
    DOI: 10.3934/jgm.2015.7.203
    Data de publicació: 2015-06-01
    Article en revista
    Accés al text complet
  • Hamilton-Jacobi theory in multisymplectic classical field theories  Accés obert

     de León, M.; P.D. Prieto-Martínez; Roman-Roy, N.; Vilariño, S.
    Data: 2015-04-08
    Document cientificotècnic
    Accés al text complet
  • A cotangent bundle hamiltonian tube theorem and its applications in reduction theory  Accés obert

     Teixidó-Román, M.
    Universitat Politècnica de Catalunya
    Tesi doctoral
  • Reduction of polysymplectic manifolds  Accés obert

     Marrero, J.; Roman-Roy, N.; Salgado Seco, Modesto; Vilariño, S.
    Journal of physics A. Mathematical and theoretical
    Vol. 48, num. 5, p. 1-33
    DOI: 10.1088/1751-8113/48/5/055206
    Data de publicació: 2015-02-06
    Article en revista
    Accés al text complet
  • Aspectos Geométricos en Mecánica, Control, Teoría de Campos y Gravitación

     Roman-Roy, N.; Franch, J.; Rodriguez, M.; Torres, R.; Gràcia, Xavier; Fayos, F.; Muñoz-Lecanda, Miguel C.; Salgado Seco, Modesto
    Projecte R+D+I competitiu
  • ASPECTOS GEOMETRICOS EN MECANICA, CONTROL, TEORIA DE CAMPOS Y GRAVITACION

     Roman-Roy, N.; Fayos, F.; Torres, R.; Gràcia, Xavier; Franch, J.; Muñoz-Lecanda, Miguel C.; Salgado Seco, Modesto
    Projecte R+D+I competitiu
  • Geometrical structures of higher-order dynamical systems and field theories  Accés obert

     P.D. Prieto-Martínez
    Departament de Matemàtica Aplicada IV, Universitat Politècnica de Catalunya
    Tesi doctoral
  • Unified formalism for the generalized kth-order Hamilton-Jacobi problem  Accés obert

     Colombo, L.; De León, M.; P.D. Prieto-Martínez; Roman-Roy, N.
    International journal of geometric methods in modern physics
    Vol. 11, num. 9
    DOI: 10.1142/S0219887814600378
    Data de publicació: 2014-10-01
    Article en revista
    Accés al text complet
  • Matemots  Accés obert

     Gràcia, Xavier
    SCM/Notícies
    Vol. 36, p. 46-47
    Data de publicació: 2014-07
    Article en revista
    Accés al text complet
  • Geometric Hamilton-Jacobi theory for higher-order autonomous systems

     Colombo, L.; De León, M.; P.D. Prieto-Martínez; Roman-Roy, N.
    Journal of physics A. Mathematical and theoretical
    Vol. 47, num. 23
    DOI: 10.1088/1751-8113/47/23/235203
    Data de publicació: 2014-06-13
    Article en revista
  • The Fast-Superfast Transition in the sleeping Lagrange top

     Rodriguez, M.
    IV Iberoamerican Meeting in Geometry, Mechanics and Control
    Data de presentació: 2014-04-24
    Presentació treball a congrés
  • Unified formalism for higher-order variational problems and its applications in optimal control

     Colombo, L.; P.D. Prieto-Martínez
    International journal of geometric methods in modern physics
    Vol. 11, num. 4
    DOI: 10.1142/S0219887814500340
    Data de publicació: 2014-04-01
    Article en revista
  • k -Symplectic Pontryagin’s Maximum Principle for some families of PDEs

     Barberó, M.; Muñoz-Lecanda, Miguel C.
    Calculus of variations and partial differential equations
    Vol. 49, num. 3-4, p. 1199-1221
    DOI: 10.1007/s00526-013-0618-4
    Data de publicació: 2014-03-04
    Article en revista
  • Geometria de varietats i aplicacions

     Alberich, M.; Alvarez, J.; Amoros, J.; Barja, M.; Casanellas, M.; Elgueta, J.; Fernández-Sánchez, J.; Galvez, M.; Gràcia, Xavier; Kiesenhofer, A.; Miranda, E.; Muñoz-Lecanda, Miguel C.; Pascual, P.; Planas-Vilanova, F. A.; Plans, B.; P.D. Prieto-Martínez; Rodriguez, M.; Roig, A.; Roman-Roy, N.; Dachs, F.; Teixidó-Román, M.
    Projecte R+D+I competitiu
  • Matemots  Accés obert

     Gràcia, Xavier
    SCM/Notícies
    Vol. 35, p. 77
    Data de publicació: 2014-01
    Article en revista
    Accés al text complet
  • Hacia una evaluación integral del profesorado universitario: la experiencia de la Universidad Politécnica de Cataluña

     Garcia-berro, E.; Roca, S.; Navallas, F.; Soriano, M.; Ras, A.
    Bordón. Revista de Pedagogía
    Vol. 66, num. 3, p. 61-74
    DOI: 10.13042/Bordon.2014.66304
    Data de publicació: 2014
    Article en revista
  • Higher-order mechanics: variational principles and other topics  Accés obert

     P.D. Prieto-Martínez; Roman-Roy, N.
    Journal of Geometric Mechanics
    Vol. 5, num. 4, p. 493-510
    DOI: 10.3934/jgm.2013.5.493
    Data de publicació: 2013-12
    Article en revista
    Accés al text complet
  • Unified formalism for the generalized kth-order Hamilton-Jacobi problem  Accés obert

     Colombo, L.; León, M. de; P.D. Prieto-Martínez; Roman-Roy, N.
    Data: 2013-10-03
    Document cientificotècnic
    Accés al text complet
  • Geometric Hamilton-Jacobi theory for higher-order autonomous systems  Accés obert

     Colombo, L.; De León, M.; P.D. Prieto-Martínez; Roman-Roy, N.
    Data: 2013-09-09
    Document cientificotècnic
    Accés al text complet
  • Higher-order noether symmetries in k-symplectic hamiltonian field theory

     Roman-Roy, N.; Salgado Seco, Modesto; Vilariño, S.
    International journal of geometric methods in modern physics
    Vol. 10, num. 8, p. 1-9
    DOI: 10.1142/S021988781360013X
    Data de publicació: 2013-09
    Article en revista
  • Matemots  Accés obert

     Gràcia, Xavier
    SCM/Notícies
    Vol. 34, p. 78
    Data de publicació: 2013-07
    Article en revista
    Accés al text complet
  • Reduction of polysymplectic manifolds  Accés obert

     Roman-Roy, N.; Marrero, J.; Salgado Seco, Modesto; Vilariño, S.
    Data: 2013-06-06
    Document cientificotècnic
    Accés al text complet
  • The ICT skills gap in Spain: industry expectations versus university preparation

     Llorens, A.; Llinas-Audet, Xavier; Ras, A.; Chiaramonte, L.
    Computer applications in engineering education
    Vol. 21, num. 2, p. 256-264
    DOI: 10.1002/cae.20467
    Data de publicació: 2013-06
    Article en revista
  • A sufficient condition for the existence of Hamiltonian bifurcations with continuous isotropy

     Montaldi, J.; Rodriguez, M.
    Acta Mathematica Vietnamica
    Vol. 38, num. 1, p. 11-19
    DOI: 10.1007/s40306-012-0006-8
    Data de publicació: 2013-03-01
    Article en revista
  • Matemots  Accés obert

     Gràcia, Xavier
    SCM/Notícies
    Vol. 33, p. 74
    Data de publicació: 2013-02
    Article en revista
    Accés al text complet
  • The generating function of a canonical transformation

     Muñoz-Lecanda, Miguel C.
    Mathematical reviews
    p. MR2907783-
    Data de publicació: 2013-01-14
    Article en revista
  • Invariant forms and automorphisms of locally homogeneous multisymplectic manifolds

     Echeverría, A.; Ibort, A.; Muñoz-Lecanda, Miguel C.; Román-Roy, N.
    Journal of Geometric Mechanics
    Vol. 4, num. 4, p. 397-419
    DOI: 10.3934/jgm.2012.4.397
    Data de publicació: 2012-12
    Article en revista
  • Bifurcations from stable Hamiltonian relative equilibria

     Rodriguez, M.
    Focus Program on Geometry, Mechanics and Dynamics. The Legacy of Jerry Marsden.
    Data de presentació: 2012-07-20
    Presentació treball a congrés
  • Solution of implicit differential equations using desingularization theory

     Castejón, H.; Gràcia, Xavier
    International Summer School on Geometry, Mechanics, and Control
    p. 1
    Data de presentació: 2012-06-22
    Presentació treball a congrés
  • k-Cosymplectic Classical Field Theories: Tulczyjew and Skinner-Rusk Formulations

     Rey, A.; Roman-Roy, N.; Salgado Seco, Modesto; Vilariño, Silvia
    Mathematical physics analysis and geometry
    Vol. 15, num. 2, p. 85-119
    DOI: 10.1007/s11040-012-9104-z
    Data de publicació: 2012-06
    Article en revista